Equations de variétés de Kummer.

Abdelhamid Khaled

Mathematische Annalen (1993)

  • Volume: 295, Issue: 4, page 685-702
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Khaled, Abdelhamid. "Equations de variétés de Kummer.." Mathematische Annalen 295.4 (1993): 685-702. <http://eudml.org/doc/165065>.

author = {Khaled, Abdelhamid},
journal = {Mathematische Annalen},
keywords = {symmetric -structures; Kummer varieties; ample invertible sheaf; space of quadrics},
number = {4},
pages = {685-702},
title = {Equations de variétés de Kummer.},
url = {http://eudml.org/doc/165065},
volume = {295},
year = {1993},

AU - Khaled, Abdelhamid
TI - Equations de variétés de Kummer.
JO - Mathematische Annalen
PY - 1993
VL - 295
IS - 4
SP - 685
EP - 702
KW - symmetric -structures; Kummer varieties; ample invertible sheaf; space of quadrics
UR - http://eudml.org/doc/165065
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.